# SDR 04FDEA00775

- Difficulty date: March 30, 2004
- Submitted: April 1, 2004
- Operation: Air carrier
- Aircraft: N285FE
- Make and model: Boeing 727-200
- Aircraft serial: 22622
- Aircraft time: 38,262 hours, 23,129 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WHILE WORKING N00607 FOUND CORROSION AT BS 1148 WL 153 ON SHEAR TIE.  COMPLIED WITH FED EX EA 7-5310-55267 ON SHEAR TIE THAT WAS CORRODED AT BS 1148 WL 153.
